# SDR DALA2018030701456

- Difficulty date: March 7, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 36,606 hours, 25,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME, BS 1225,  BETWEEN 6 AND 7 HRS.  THE FRAME  WAS REPLACED IAW SRM 51-41-02 AND 51-40-08.
